# SDR CA981019020

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Condition: Failed
- Location: Te Flaps
- Part time: 5,608 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SELECTING FLAPS 8, A FLAP FAIL MESSAGE APPEARED AND FLAPS REMAINED AT ZERO.  FLAPLESS LANDING CARRIED OUT. FLAP ELECTRONIC CONTROL UNIT RESET..  PART TC:  4,991.
